Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Double commutants of operators quasisimilar to normal operators

Author: Katsutoshi Takahashi
Journal: Proc. Amer. Math. Soc. 92 (1984), 404-406
MSC: Primary 47C05; Secondary 47A45, 47B15
MathSciNet review: 759663
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that double commutants of operators quasi-similar to normal operators are reflexive.

References [Enhancements On Off] (What's this?)

  • [1] H. Bercovici, C. Foiaş and B. Sz.-Nagy, Reflexive and hyper-reflexive operators of class $ {C_0}$, Acta Sci. Math. 43 (1981), 5-13. MR 621348 (82k:47017)
  • [2] R. G. Douglas, On the operator equation $ {S^ * }XT = X$ and related topics, Acta Sci. Math. 30 (1969), 19-32. MR 0250106 (40:3347)
  • [3] L. Kerchy, On invariant subspace lattices of $ {C_{11}}$-contractions, Acta Sci. Math. 43 (1981), 281-293. MR 640305 (83j:47010)
  • [4] H. Radjavi and P. Rosenthal, Invariant subspaces, Springer-Verlag, Berlin, Heidelberg and New York, 1973. MR 0367682 (51:3924)
  • [5] B. Sz.-Nagy and C. Foiaş, Harmonic analysis of operators on Hilbert space, North-Holland, Amsterdam, 1970. MR 0275190 (43:947)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47C05, 47A45, 47B15

Retrieve articles in all journals with MSC: 47C05, 47A45, 47B15

Additional Information

Keywords: Double commutant, reflexive, quasi-similar, normal operator, $ {C_{11}}$-contraction
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society